# SDR DALA2016070205064

- Difficulty date: July 1, 2016
- Submitted: July 5, 2016
- Operation: Air carrier
- Aircraft: N958AT
- Make and model: Boeing 717-200
- Aircraft serial: 55020
- Aircraft time: 43,941 hours, 30,446 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON WEB X=-56, RT STA Y=1053 AT PAX CABIN.  SM, CARD 60, ZONE 200.  DUE EXCESIVE CORROSION, WEB WAS REPLACED IAW DWG NR 9981474, REV L TREATED, PAINTED, AND INSTALLED SRM 51-10-04 PAR 21 & 15; 51-22-01; 51-41-02.
